# SDR DXTA200702708

- Difficulty date: December 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 7,357 hours, 6,134 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AND AFTER APPLYING THE BRAKES, THE BRAKES SEEMED TO GRAB AND WE BEGAN TO SKID. THE RT MAIN TIRE BLEW. AIRCRAFT VEERED TO THE RT SKIDDING OFF THE RWY. NO OTHER DAMAGE TO AIRCRAFT OBSERVED ON POST FLIGHT.  REMOVED AND REPLACED ELECTRONIC CONTROL BOX I.A.W CE-560 MM 32-42-08. PERFORMED FUNCTIONAL TEST ON POWER BRAKE ANTISKID SYSTEM. OPS CHECK GOOD.
